# SDR AALA990850

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED WIRE ON RIGHT SIDE OF EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
